MathSciNet Relay Station
MathSciNet bibliographic data
MR1219729 (95b:47057) 47D50 (46H10 47B99)
Meyer, Michael J. Ideals of operators strictly singular on subspaces. Proc. Amer. Math. Soc. 122 (1994), no. 4, 1121–1123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement